# SDR NSVA20030025

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- Aircraft time: 23,983 hours, 26,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FLIGHT OF THE DAY PILOT REPORTED ROW 4 AND 11 FLOOR LEVEL EMERGENCY LIGHT WERE INOP. MAINTENANCE WAS DISPATCHED TO AIRCRAFT FOUND 2 BULBS BURNED OUT REMOVED AND REPLACED BULBS OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
